# SDR SWAA2022031066749

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED ON BS. 312 TO BS. 344; LBL. 59 AND WL. 208.1. AT PASSENGER CABIN 2022-55677 / [01] TOOL USED ULTRASONIC EQUIPMENT PN:45MG; SN: 130063701; DUE DATE: 11-MAY-22;[02] REPLACED INNER CHORD AND FASTENERS LOCATED ON BS 277 TO BS 360 LBL 59 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 DWG 141A8310 SHEET 25 REV - AND SRM 51-10-02 STEP 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELLOW.;[03] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
